Alert archive / Wyoming / High Wind Warnings in 2023

High Wind Warning 35, NWS Cheyenne, WY

September 4, 20235 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Sep 4, 2023, 3:54 AM MDT for 5 counties in Wyoming. It took effect at Sep 4, 2023, 9:00 AM MDT. It was in force for 18 hr. 33 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 4, 2023, 3:54 AM MDT (09:54 UTC)
In effect from
Sep 4, 2023, 9:00 AM MDT
Expired
Sep 5, 2023, 3:00 AM MDT
In force
18 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 1:12 PM MDTNON-TSTM WND GST 588 S Sibley Peak, WYWYDOT SENSOR AT COLEMAN. SUSTAINED WINDS OF 42 MPH.
Sep 4, 1:56 PM MDTNON-TSTM WND GST 608 S Sibley Peak, WYWYDOT SENSOR AT COLEMAN. SUSTAINED WINDS OF 40 MPH.
Sep 4, 2:22 PM MDTNON-TSTM WND GST 6014 Wnw Laramie, WYMesonet station WY27 14.5 SW Bosler (WYDOT).
Sep 4, 2:34 PM MDTNON-TSTM WND GST 592 Wnw Buford, WYMesonet station UR535 Sherws.
Sep 4, 2:42 PM MDTNON-TSTM WND GST 582 Wnw Buford, WYMesonet station WY36 2.4 NW Buford (WYDOT).
Sep 4, 2:42 PM MDTNON-TSTM WND GST 668 S Sibley Peak, WYMesonet station WY1 8.4 S Sibley Peak (WYDOT).
Sep 4, 2:52 PM MDTNON-TSTM WND GST 567 Ese Arlington, WYMesonet station WY24 6.9 E Arlington (WYDOT).
Sep 4, 2:52 PM MDTNON-TSTM WND GST 584 W Laramie, WYASOS station KLAR Laramie Airport - Lar.
Sep 4, 3:02 PM MDTNON-TSTM WND GST 738 S Sibley Peak, WYMesonet station WY1 8.4 S Sibley Peak (WYDOT).
Sep 4, 3:07 PM MDTNON-TSTM WND GST 582 Wnw Buford, WYMesonet station UP203 2.0 W Buford (UPR).
Sep 4, 3:22 PM MDTNON-TSTM WND GST 591 Sse Bordeaux, WYMesonet station KBRX 1.4 S Bordeaux (WYDOT).
Sep 4, 3:26 PM MDTNON-TSTM WND GST 598 S Chugwater, WYMesonet station WY40 7.5 S Chugwater (WYDOT).
Sep 4, 3:32 PM MDTNON-TSTM WND GST 788 S Sibley Peak, WYMesonet station WY1 8.4 S Sibley Peak (WYDOT).
Sep 4, 3:34 PM MDTNON-TSTM WND GST 5811 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Sep 4, 3:34 PM MDTNON-TSTM WND GST 5811 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Sep 4, 3:34 PM MDTNON-TSTM WND GST 602 Wnw Buford, WYMesonet station UR535 Sherws.
Sep 4, 3:36 PM MDTNON-TSTM WND GST 602 Wnw Buford, WYMesonet station WY36 2.4 NW Buford (WYDOT).
Sep 4, 3:43 PM MDTNON-TSTM WND GST 6811 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Sep 4, 3:56 PM MDTNON-TSTM WND GST 587 Wsw Warren Af Base, WYMesonet station WY39 6.7 W Warren Af Base (WYDOT).
Sep 4, 3:56 PM MDTNON-TSTM WND GST 601 Ene Buford, WYMesonet station WY37 1.1 E Buford (WYDOT).
Sep 4, 3:56 PM MDTNON-TSTM WND GST 60Vedauwoo, WYMesonet station KVDW Vedauwoo (WYDOT).
Sep 4, 3:56 PM MDTNON-TSTM WND GST 621 Sse Bordeaux, WYMesonet station KBRX 1.4 S Bordeaux (WYDOT).
Sep 4, 4:06 PM MDTNON-TSTM WND GST 648 S Sibley Peak, WYMesonet station WY1 8.4 S Sibley Peak (WYDOT).
Sep 4, 4:11 PM MDTNON-TSTM WND GST 597 Wsw South Greeley Hig, WYMesonet station UP229 7.6 N Natural Fort (UPR).
Sep 4, 4:56 PM MDTNON-TSTM WND GST 581 Sse Bordeaux, WYMesonet station KBRX 1.4 S Bordeaux (WYDOT).
Sep 4, 5:00 PM MDTHIGH SUST WINDS 4014 Wsw Bill, WYAverage sustained winds for past hour ending at 5:00 PM MDT.
Sep 4, 5:12 PM MDTNON-TSTM WND GST 5811 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Sep 4, 5:56 PM MDTNON-TSTM WND GST 581 Nw Cheyenne, WYASOS station KCYS Cheyenne Airport - Cys.
Sep 4, 11:06 PM MDTNON-TSTM WND GST 602 Wnw Buford, WYMesonet station WY36 2.4 NW Buford (WYDOT).
Sep 4, 11:13 PM MDTNON-TSTM WND GST 662 Wnw Buford, WYMesonet station UR535 Sherws.
Sep 4, 11:28 PM MDTNON-TSTM WND GST 622 Wnw Buford, WYMesonet station UP203 2.0 W Buford (UPR).
Sep 4, 11:32 PM MDTNON-TSTM WND GST 581 Ene Buford, WYMesonet station WY37 1.1 E Buford (WYDOT).
Sep 5, 12:12 AM MDTNON-TSTM WND GST 60Vedauwoo, WYMesonet station KVDW Vedauwoo (WYDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2023-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2023-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
2069 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

327 
WWUS75 KCYS 040954
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
354 AM MDT Mon Sep 4 2023

WYZ110-115-050000-
/O.NEW.KCYS.HW.W.0035.230904T1500Z-230905T0900Z/
North Snowy Range Foothills-Laramie Valley-
Including the cities of Arlington, Elk Mountain, Laramie, 
and Bosler
354 AM MDT Mon Sep 4 2023

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM MDT
TUESDAY...

* WHAT...West to southwest winds 30 to 40 MPH with gusts up to 65
  MPH expected. Thunderstorms may produce locally stronger wind
  gusts. 
 
* WHERE...North Snowy Range Foothills and the Laramie Valley,
  including Arlington, Elk Mountain, and Laramie. This includes
  Interstate 80 between Rawlins and Laramie. 

* WHEN...9 AM MDT this morning until 3 AM MDT Tuesday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight or high profile vehicles, including
  campers and tractor trailers.

* ADDITIONAL DETAILS...Thunderstorms may produce wind gusts up to
  75 MPH across the warned area late this morning through the
  early afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ101-106-107-116-117-050000-
/O.NEW.KCYS.HW.W.0035.230904T1800Z-230905T0900Z/
Converse County Lower Elevations-
Central Laramie Range and Southwest Platte County-
East Platte County-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
354 AM MDT Mon Sep 4 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 3 AM MDT
TUESDAY...

* WHAT...West winds 35 to 50 MPH with gusts up to 65 MPH likely.
  Thunderstorms may produce locally stronger wind gusts.

* WHERE...South Laramie Range and adjacent Foothills including
  Interstate 80 between Laramie and Cheyenne, Central Laramie 
  Range and adjacent portions of eastern Platte and Converse 
  Counties including Interstate 25 north of Chugwater.

* WHEN...Noon MDT today until 3 AM MDT Tuesday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight or high profile vehicles, including
  campers and tractor trailers.

* ADDITIONAL DETAILS...Thunderstorms may produce wind gusts up to
  75 MPH across the warned area this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
2 follow-up statements
759 
WWUS75 KCYS 042352
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
552 PM MDT Mon Sep 4 2023

WYZ110-115-050900-
/O.CON.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/
North Snowy Range Foothills-Laramie Valley-
Including the cities of Arlington, Elk Mountain, Laramie, 
and Bosler
552 PM MDT Mon Sep 4 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY...

* WHAT...West to southwest winds 30 to 40 MPH with gusts up to 65
  MPH expected. Thunderstorms may produce locally stronger wind
  gusts. 

* WHERE...North Snowy Range Foothills and the Laramie Valley,
  including Arlington, Elk Mountain, and Laramie. This includes
  Interstate 80 between Rawlins and Laramie. 

* WHEN...Until 3 AM MDT Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight or high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ101-106-107-116-117-050900-
/O.CON.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/
Converse County Lower Elevations-
Central Laramie Range and Southwest Platte County-
East Platte County-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, 
Whitaker, Federal, and Horse Creek
552 PM MDT Mon Sep 4 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY...

* WHAT...West winds 35 to 50 mph with gusts up to 70 mph.

* WHERE...South Laramie Range and adjacent Foothills including
  Interstate 80 between Laramie and Cheyenne, Central Laramie 
  Range and adjacent portions of eastern Platte and Converse 
  Counties including Interstate 25 north of Chugwater.

* WHEN...Until 3 AM MDT Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight or high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

BW
999 
WWUS75 KCYS 050908
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
308 AM MDT Tue Sep 5 2023

WYZ101-106-107-110-115>117-051015-
/O.EXP.KCYS.HW.W.0035.000000T0000Z-230905T0900Z/
Converse County Lower Elevations-
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Douglas, Glenrock, Bill, Deer Creek, 
Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Laramie, 
Bosler, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
308 AM MDT Tue Sep 5 2023

...HIGH WIND WARNING HAS EXPIRED...

The threat for widespread wind gusts in excess of 60 MPH has
ended. However, occasional gusts of 35 to 45 MPH will remain
possible through the early morning hours over the central and
southern Laramie Range. 

$$

CLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Sep 3, 9:38 PM MDT, 6 hours 16 minutes earlier.

Area forecast discussion, Sep 3, 9:38 PM MDT, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
938 PM MDT Sun Sep 3 2023

.UPDATE...
Issued at 927 PM MDT Sun Sep 3 2023

The afternoon and evening showers and thunderstorms have moved to
the east as of 3Z. While there was plenty of lightning, gusty
winds to 50mph+ and rainfall, the convection was not severe.
Overnight clouds should begin to dissipate as the last of the rain
shower activity pushes to the east, further downstream into the
Central Plains. Expect mild overnight temperatures in the 50s and
60s, with the exception being in the higher terrain where low
temperatures will decrease to around 40 degrees.

&&

.SHORT TERM...(This evening through Monday)
Issued at 334 PM MDT Sun Sep 3 2023

Current Weather: Scattered clouds are currently present across much
of southeast Wyoming, with mostly clear skies over western Nebraska.
A few thunderstorms have developed across the high terrain of Carbon
and Albany counties as of 20Z with one of the storms begin strong
enough to promote the issuance of an SPS. Temperatures are
decreasing across the cloudier part of the CWA at this time.
Temperatures across the Panhandle are in the low- to mid-90s at this
time, with KAIA as the hot spot at 96F. Gusty winds are ongoing
across much of southeast Wyoming as temperatures begin to drop into
the upper-70s and low-80s. Storms are expected to continue into the
overnight hours.

Discussion: The upper-level ridge continues to move off to the east
this afternoon with the upper-level trough digging easterly across
the western CONUS into the Intermountain West. Several 500mb
vorticity maximums continue to eject out ahead of the trough,
promoting storms development through the evening into the overnight
hours. SBCAPE is between 500 and 1000 J/kg as of 20Z with higher
SBCAPE values located across southern Albany County where storms are
currently ongoing. Shear remains relatively low, only around 20 kts
across southeast Wyoming.

The upper-level trough continues to dig towards the region
throughout the day Monday with strong 500mb cyclonic vorticity
advection ongoing. A strong jet streak at 700mb develops just to the
northwest of the CWA, placing much of southeast Wyoming in a
favorable region for enhanced, low-level lift by Monday afternoon.
Southwest flow dominates throughout the atmosphere and PW values
increase to over an inch for much of southeast Wyoming and the
Nebraska Panhandle. SBCAPE values expected to be similar to today,
with 700-1000 J/kg likely across the entire CWA. Upslope flow along
the high terrain of Carbon and Albany counties, coupled with
synoptic lift from the 700mb jet streak promotes initial storm
development off the high terrain. A cold front will push towards the
region and be draped across Carbon County and points north by mid-
afternoon. Southwest flow across the region will be parallel to this
front, allowing for upscale growth of the storms that develop off
the high terrain prior to the cold front pushing through. The
terrain induced convection evolving into a more linear system
supported by additional lift from the cold front is not the only
forecast challenge for Monday. Ahead of the cold front, GFS Omega
fields suggest a mountain wave-like event developing across southern
Carbon and Albany counties, resulting in Arlington and much of
Carbon County gusting by noon Monday. By early afternoon, GFS Omega
fields suggest the mountain wave event continues, though weaker than
previously, while strong downward Omega develops across the Laramie
Range. These Omega fields suggest a bora event, where the cold front
crashes into the Laramie Range and strong, downslope winds eject out
ahead of the front as it tries to push through. This setup enables
strong wind gusts at Bordeaux as the downslope winds rush through
the gap and spread out across the lower terrain. By Monday evening,
the event transitions to more of a bora-only event with strong wind
gusts continuing behind the front. Arlington and Bordeaux will be
the two hot spots for wind gusts approaching 50kts through the
evening and overnight hours Monday. Strong gusts will be likely
across much of southeast Wyoming behind the front. Due to
uncertainty in whether the winds will be more convective-driven,
bora-driven, or mountain wave-driven, decided not to issue a High
Wind Watch at this time. Future model runs may provide more insight
into which event will be the primary wind producer, so future shifts
may need to issue a High Wind Watch for the wind prone regions
across southeast Wyoming.

Strong winds will likely continue into the day Tuesday behind the
cold front as the upper-level trough digs across the CWA. Strong
northerly surface winds develop behind the cold front and lead to
winds over 15kts for most of the region, especially over western
Nebraska. Northwesterly flow aloft develops as the trough moves off
the the east and a ridge develops over the Intermountain West.
Residual CVA on the backside of the trough coupled with a few 500mb
vorticity maximums traversing across the region promote shower and
thunderstorm development early Tuesday into the early afternoon
hours. Precipitation chances diminish by Tuesday evening as the
ridge moves over the region and drier conditions return.

.LONG TERM...(Monday night through Sunday)
Issued at 334 PM MDT Sun Sep 3 2023

Models continue to struggle late this week and next weekend with
the overall long wave pattern across the area, so forecast
confidence past day 5 (Thursday) is limited at this time. For
Wednesday and Thursday, models are in good agreement with a
general warming trend over southeast Wyoming and western Nebraska.
A broad flattened ridge axis is forecast to translate northeast
into the area by early Thursday with 700mb temperatures climbing
above 10c. Expect high temperatures to rebound into the upper 70s
to upper 80s, with the warmest temps over far eastern Wyoming and
western Nebraska. A drier airmass over the area and strong
midlevel subsidence should prevent diurnal convection and limit
shower activity across the Front Range during this time.

For late next week, models in poor agreement and are struggling
with the position of the upper level high near the US/Mexico
border in addition to the position and evolution of Pacific
shortwave energy moving into the west coast. The 12z GFS continues
to show pretty warm temperatures through next weekend with dry
conditions as the upper level high is located over New Mexico and
Texas; while the ECMWF and Canadian show this high considerably
further south into northern Mexico with northwest flow developing
over the forecast area and a daily chance for showers and
thunderstorms by this weekend. ECMWF and ECMWF ensemble forecasts
also show a gradual cooling trend by this time. For now, kept a
mention of showers and thunderstorms each day, but kept POP below
30 percent until better models show better agreement. Lowered min
and max temperatures slightly this weekend, but it should still
remain near or slightly above normal for this time of the year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 521 PM MDT Sun Sep 3 2023

Southwest flow aloft will continue with a potent weather
disturbance and cold front moving across the area on Labor Day.

Wyoming TAFS...Occasional thunderstorms are expected through 02Z,
producing wind gusts to 35 knots, visibilities to 5 miles and
ceilings from 5000 to 7000 feet AGL. Otherwise, expect scattered
to broken clouds from 8000 to 15000 feet AGL. Sufficient gradients
will produce wind gusts of 24 to 35 knots after 15Z Monday.

Nebraska TAFS...Occasional thunderstorms will occur through 03Z,
producing wind gusts to 35 knots, visibilities to 5 miles and
ceilings near 5000 feet AGL. Otherwise, expect scattered to broken
clouds from 8000 to 10000 feet AGL.

&&

.FIRE WEATHER...
Issued at 334 PM MDT Sun Sep 3 2023

Minimal fire weather concerns over the next few days with a good
chance for wetting rains today through Tuesday. Strong winds are
expected Monday afternoon and evening following a frontal passage,
but RH values remain generally above 25 percent. Thunderstorms
that develop over the next few days will pose the threat for
additional gusty winds. Fire weather concerns may return by mid-
week as temperatures increase and RH values decrease to the teens
Wednesday through the end of the week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...BW
SHORT TERM...AM
LONG TERM...TJT
AVIATION...RUBIN
FIRE WEATHER...AM
Hazardous weather outlook, Sep 3, 2:37 PM MDT, 13 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
237 PM MDT Sun Sep 3 2023

WYZ101-103>107-109>118-042045-
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
237 PM MDT Sun Sep 3 2023

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Showers and thunderstorms likely this afternoon. Gusty winds will
accompany any thunderstorms that develop.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Shower and thunderstorm chances continue through Tuesday. Some of
the storms on Monday could be severe. Strong winds are possible
Monday afternoon and evening with several locations gusting to
around 50mph. Temperatures cool significantly for Tuesday due to a
cold front moving through Monday afternoon and evening.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-042045-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-Niobrara County-
Goshen County-East Laramie County-
237 PM MDT Sun Sep 3 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers and thunderstorms possible this evening. Gusty
winds will accompany any storms that develop.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Shower and thunderstorm chances continue through Tuesday. Some of
the storms on Monday could be severe. A cold front passing
through the area Monday evening drops temperatures significantly
for Tuesday. Gusty winds expected behind the cold front.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:33 AM MDTSpecial Weather StatementCYSConverse42 min
Sep 4, 12:15 PM MDTSpecial Weather StatementCYSNiobrara45 min
Sep 4, 1:01 PM MDTSpecial Weather StatementCYSNiobrara29 min
Sep 4, 1:04 PM MDTSpecial Weather StatementCYSGoshen41 min
Sep 4, 2:11 PM MDTSpecial Weather StatementCYSGoshen34 min
Sep 4, 2:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Sep 4, 2:32 PM MDTSpecial Weather StatementCYSGoshen43 min
Sep 4, 2:59 PM MDTSpecial Weather StatementCYSLaramie46 min

Nearby

High Wind Warnings in Wyoming, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.